# SDR SWIA201641960

- Difficulty date: February 24, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 24,913 hours, 15,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 297-308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY,TCAS ANTENNA DOUBLER FS 297 - 308, STRINGER 27, CORRODED.  R & R TCAS ANTENNA DOUBLER IAW SRM.  PRESSURE CHECK OF THE TCAS ANTENNA DOUBLER GOOD IAW AMM.
